Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 1991

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A
Number of items: 1.

A

Abdul Halim, S. (1991) Functions starlike with respect to other points. International Journal of Mathematics and Mathematical Sciences, 14 (3). pp. 451-456. ISSN 0161-1712, DOI https://doi.org/10.1155/S0161171291000613.

This list was generated on Sat Jul 2 08:59:54 2022 +08.